MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 3MM; DENTAL HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 3MM; DENTAL HEALING ABUTMENT
Catalog Number HC333
Medical Device Problem Codes Positioning Failure (1158); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Weight unknown / not provided.Date of event unknown / not provided.
 
Event or Problem Description
Doctor reported that abutment does not screw during placement at tooth site 35.Patient has been rescheduled for new abutment placement.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) hc333, (heal collar 3.5x3.5, 3mm) for evaluation.A visual evaluation and functional test were performed, signs of use was identified.The abutment threads were damaged and discolored.The abutment wouldn¿t thread into an in-house implant.Dhr review was completed for the subject lot number 2023020277.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023020277 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : fit : does not seat.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was missing or confusing instructions for use or the clinician damages screw surface (e.G.Scratches, dents resulting in removal of screw material).Therefore, based on the available information, a device malfunction did occur.There was thread damage and the abutment wouldn¿t engage with an in-house implant.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 3.5X3.5, 3MM
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key17116307
Report Number0002023141-2023-01664
Device Sequence Number6612054
Product Code NHA
UDI-Device Identifier00889024014978
UDI-Public(01)00889024014978(17)280206(10)2023020277
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberHC333
Device Lot Number2023020277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age45 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic